欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
Second-Order Adjoint Sensitivity Analysis Methodology for Computing Exactly Response Sensitivities to Uncertain Parameters and Boundaries of Linear Systems: Mathematical Framework

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 329-354
       
 
Illustrative Application of the 2<sup>nd</sup>-Order Adjoint Sensitivity Analysis Methodology to a Paradigm Linear Evolution/Transmission Model: Point-Detector Response

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 355-381
       
 
Illustrative Application of the 2<sup>nd</sup>-Order Adjoint Sensitivity Analysis Methodology to a Paradigm Linear Evolution/Transmission Model: Reaction-Rate Detector Response

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 382-397
       
 
Numerical Consideration of Chen-Lee-Liu Equation through Modification Method for Various Types of Solitons

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 398-409
       
 
Describing Fuzzy Membership Function and Detecting the Outlier by Using Five Number Summary of Data

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 410-424
       
 
Envelope of Family of Angled Projectiles and Its Universal Geometric Characteristics

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 425-430
       
 
Global Characteristics of the Envelope of Family of Trajectories in Resistive Media

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 431-440
       
 
Finite Element Analysis of Magnetohydrodynamic Mixed Convection in a Lid-Driven Trapezoidal Enclosure Having Heated Triangular Block

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 441-459
       
 
Operations and Actions of Lie Groups on Manifolds

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 460-472
       
 
Existence of Approximate Solutions for Modified Poisson Nernst-Planck Describing Ion Flow in Cell Membranes

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 3 Page: 473-484